Alert archive / Alabama / Tornado Warnings in 2007

Tornado Warning 7, NWS Huntsville, AL

July 10, 2007Lawrence County, Alabama

NWS Huntsville, AL issued this tornado warning at Jul 10, 2007, 9:58 PM CDT for Lawrence County, Alabama. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2007, 9:58 PM CDT (02:58 UTC)
Expired
Jul 10, 2007, 10:15 PM CDT
In force
17 min
Issued by
NWS Huntsville, AL
Area
Counties, with a storm outline in the text

County Lawrence County, AL

The radar

The Northeast Alabama radar (KHTX), 120 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2007-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2007-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1177 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1065 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHUN 110258
TORHUN
ALC079-110315-
/O.NEW.KHUN.TO.W.0007.070711T0258Z-070711T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
958 PM CDT TUE JUL 10 2007

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN LAWRENCE COUNTY IN NORTHWEST ALABAMA...

* UNTIL 1015 PM CDT

* AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF
  TOWN CREEK...OR ABOUT 10 MILES NORTHWEST OF MOULTON...MOVING EAST
  AT 40 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  TOWN CREEK.
  NORTH COURTLAND.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

LAT...LON 3467 8751 3449 8747 3455 8711 3471 8712

$$

KULA
1 follow-up statement
000 
WWUS54 KHUN 110315
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1014 PM CDT TUE JUL 10 2007

ALC079-110324-
/O.EXP.KHUN.TO.W.0007.000000T0000Z-070711T0315Z/
LAWRENCE AL-
1014 PM CDT TUE JUL 10 2007

...THE TORNADO WARNING FOR NORTHERN LAWRENCE COUNTY EXPIRES AT 1015
PM CDT...

WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORM THAT
PROMPTED THE TORNADO WARNING HAD WEAKENED AND WAS NO LONGER SEVERE.
THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN...GUSTY WINDS...AND OCCASIONAL LIGHTNING WERE STILL 
POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM HAS 
PASSED.

LAT...LON 3467 8751 3449 8747 3455 8711 3471 8712

$$

KULA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Jul 10, 7:43 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 10, 7:43 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
743 PM CDT TUE JUL 10 2007

.UPDATE...
UPDATE EARLY THIS EVENING CENTERS AROUND EVOLVING BOW ECHO MOVING
RAPIDLY THROUGH NORTHERN MISS AND ITS EVENTUAL IMPACT ON OUR FA.
KQNA RADAR (MEMPHIS) SHOWS A LINE OF STRONG TSRAS WITH SHARP
BOWING FEATURE LOCATED ALONG THE LINE SPECIFICALLY FROM HARDEMAN
COUNTY TN SOUTHWARD THROUGH TIPPAH COUNTY MISS. RADAR ESTIMATES
SHOW LOW LEVEL WIND VELOCITIES AROUND 30-40 KNOTS...WHICH WOULD
TEND TO AGREE WITH RUC/NAM SNDG WINDEX VALUES AND CELL MOVEMENT.
MEMPHIS SPOTTER ALSO REPORTED 50 MPH WIND GUSTS WITH TREES DOWN
NEAR ASHLAND, MISS 7PM. THIS FEATURE WILL BE MOVING INTO OUR
WESTERN COUNTIES...LAUDERDALE...COLBERT...AND FRANKLIN BETWEEN 8
AND 9 PM. HVY RAINFALL/STRONG WINDS SHOULD BEGIN IMPACTING THE
MUSCLE SHOALS AREA BY 9 PM...WITH TSRAS MOVING INTO THE I-65
CORRIDOR BY 10 PM. THE GREATEST THREAT WITH THIS LINE WILL BE FOR
STRONG WINDS UP TO 50 MPH. THE LINE OF THUNDERSTORMS ARE MOVING
INTO OUR AREA AS LOW LEVEL WINDS HAVE BACKED AROUND TO THE
SE...WITH MODEL FCST SNDGS SHOWING SRM VALUES 150 M2/S2.
THEREFORE...CANT RULE OUT A BRIEF ISOLATED TORNADO EARLY THIS
EVENING ALONG THE LEADING EDGE OF THE LINE...ESPECIALLY IN
LAUDERDALE COUNTY EASTWARD AS THE LINE MOVES EAST. A FEW
SUPERCELLS HAVE DEVELOPED AHEAD OF THE LINE ALONG A STRONG THETA-E
RIDGE IN NE MISS AND WILL MERGE WITH THE LINE IN THE NEXT COUPLE
OF HOURS...POTENTIALLY HEIGHTENING THE THREAT FOR SEVERE WINDS IN
COLBERT AND LAUDERDALE COUNTIES BETWEEN 8 AND 9 PM. THE LINE WILL
MOVE THROUGH RATHER QUICKLY...BUT COULD DROP AROUND 1-2 INCHES OF
RAINFALL AS IT CROSSES NORTHERN AL/SOUTHERN TN THIS EVENING.

ZONE UPDATE OUT SHORTLY.

&&

.DISCUSSION...

&&

.PREV DISCUSSION... /ISSUED 248 PM CDT TUE JUL 10 2007/

DISCUSSION...THE UNUSUAL JULY PATTERN CONTINUES ACROSS THE
TENNESSEE VALLEY AS A SERIES OF SHORTWAVES BRING PERIODS OF MUCH
NEEDED RAINFALL TO THE AREA. OVER THE NEXT 24 HOURS...THIS TREND
WILL PERSIST AS THE PRIMARY UPR LVL WAVE /CURRENTLY DIVING ACROSS
THE ARKLATEX REGION/ TRANSLATE EAST.

EARLIER DAY/S MCV BROUGHT GENERALLY 1/4 TO 1/2 INCH RAINFALL ACROSS
MUCH OF THE FORECAST AREA...WITH ISOLATED HEAVIER AMOUNTS BETWEEN 1
AND 2 INCHES...MAINLY SOUTH OF THE TN RIVER. THE REMNANTS OF THIS
WAVE HAVE NOW PUSHED INTO NORTH GA. WITH THE AIRMASS WORKED OVER...
ATMOSPHERE HAS BEEN SLOW TO RECOVER AND RELATIVELY STABLE CONDITIONS
EXIST ATTM. FURTHER SOUTH...BETTER INSTABILITY HAS ALLOWED SCT-NMRS
TSTMS TO DEVELOP. THIS ACTIVITY WILL AFFECT CULLMAN...SRN MARSHALL
AND DE KALB COUNTIES OVER THE NEXT SEVERAL HOURS. ELSEWHERE...DESPITE
FAIRLY STABLE CONDITIONS ATTM...BREAKS IN THE CLOUD COVER WILL
SUPPORT THE THREAT OF A FEW SHOWERS/TSTMS DEVELOPING THROUGH SUNSET
THIS EVENING. SEVERE THREAT WILL BE LOW THROUGH THIS EVENING...WITH
HEAVY RAIN AND BRIEF GUSTY WINDS THE MAIN THREATS.

SHORT TERM (TONIGHT THROUGH FRIDAY)...

WEDNESDAY...BOTH MODELS HAVE MAIN UPR TROUGH AXIS ENTERING NW
ALABAMA AROUND 12Z. THUS...WIDESPREAD PRECIP IS EXPECTED FOR THE
EARLY MORNING HOURS. DUE TO THE TIMING OF ALL THINGS COMING
TOGETHER IN THE EARLY PART OF THE DAY...FEEL SEVERE THREAT WILL
BE MINIMIZED. FAVORABLE KINEMATICS (0-3KM SHEAR 30-40KTS) HOWEVER
WILL SUPPORT UPDRAFT STRENGTH AND MORE ORGANIZED CELLS...BUT THE
LACK OF DEEP INSTABILITY WILL LIMIT VERTICAL POTENTIAL. EXPECT
LOW-TOP CONVECTION DURING THE MORNING WITH HEAVY RAIN AND ISOLATED
STRONG WIND GUSTS TO BE THE PRIMARY THREATS. DEPENDING ON THE
TIMING...AREAS EAST OF I-65 COULD DESTABILIZE ENOUGH AHEAD OF
MAIN S/W TROUGH TO INCREASE THE THREAT OF STRONG TO SEVERE STORMS
LATE MORNING/EARLY AFTERNOON TIME FRAME.

IN THE AFTERNOON...UPR TROUGH AND ASSOCIATED LOW LVL BNDRY EXIT THE
FORECAST AREA WITH DRIER MID LVL AIR WORKING IN FROM THE NORTH. BUFR
SOUNDINGS SHOW MOIST/UNSTABLE LOW LEVEL CONDITIONS LINGERING...SO
SFC HEATING COULD RE-FIRE ISOLD-SCT TSTMS. BY EVENING...DRIER AND
MORE STABLE CONDITIONS WILL DOMINATE WITH CLEARING SKIES AND A LIGHT
NORTHWEST WIND. LOWER DEWPTS WILL ALLOW TEMPS TO FALL TO THE MID 60S
ACROSS MOST AREAS...A NICE CHANGE FROM THE LOW/MID 70S WE HAVE
RECENTLY SEEN.

THURSDAY AND FRIDAY...DRY AND COMFORTABLE CONDITIONS WILL EXIST
THURSDAY AND THURSDAY NIGHT AS HIGH PRESSURE WILL BE IN CONTROL.
BY FRIDAY HOWEVER...ANOTHER LOW PRESSURE SYSTEM ASSOCIATED WITH
DEEPENING LONGWAVE TROUGH WILL CROSS THE OHIO VALLEY. TRAILING FRONT
AND UPR LVL S/W IS FORECAST TO AFFECT THE TENNESSEE VALLEY FRIDAY
BRINGING ANOTHER CHANCE OF SHOWERS/TSTMS. RETURN FLOW NEVER GETS
ESTABLISHED AHEAD OF THIS SYSTEM...SO FEEL WIDESPREAD HEAVY RAIN
WILL NOT EXIST ATTM.

LONG TERM (SATURDAY THROUGH TUESDAY)...
AMPLIFIED PATTERN (ESPECIALLY FOR JULY) WILL PERSIST WITH LONGWAVE
TROUGH ACROSS THE EASTERN CONUS. AND YES...YOU GUESSED IT...ANOTHER
CUT-OFF UPR LOW IS FCST TO DROP ACROSS SRN PLAINS/LWR MS VLY REGION
SUNDAY. THIS FEATURE IS EXPECTED TO REMAIN TO OUR WEST THROUGH
TUESDAY. AS THE UPR HIGH SLIPS OFF THE EAST COAST...DEEP SRLY FLOW
WILL INTERACT WITH THIS POTENTIAL UPR LOW TO CREATE THE CHANCE FOR
PRECIP SUNDAY THROUGH TUESDAY. GIVEN TIMING AND UNCERTAINTY...JUST
MAINTAINED SLIGHT CHANCE WORDING FOR SUN/MON. TEMPS WILL BE NEAR
NORMAL THROUGH THIS PERIOD. NADLER.83

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

UPDATE...KDW.03

PREVIOUS DISCUSSION...DJN.83
Hazardous weather outlook, Jul 10, 9:50 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
950 PM CDT TUE JUL 10 2007

ALZ001>010-016-TNZ076-096-097-111000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
950 PM CDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

A THREAT OF DAMAGING THUNDERSTORM WINDS WILL INCREASE BETWEEN 10 PM
AND MIDNIGHT FROM LAWRENCE COUNTY EASTWARD THROUGH PORTIONS OF
MORGAN...LIMESTONE...MADISON...CULLMAN...AND MARSHALL COUNTIES IN
NORTHERN ALABAMA...GENERALLY NEAR AND SOUTH OF THE TENNESSEE RIVER.
AT 945 PM...A SMALL LINE OF STRONG THUNDERSTORMS WAS SHOWING
INDICATIONS OF STRENGTHENING AS THEY MOVED TO THE EAST INTO LAWRENCE
COUNTY. THE MAIN THREAT FROM THIS LINE OF THUNDERSTORMS IS FOR
STRONG GUSTY WINDS...WITH POSSIBLE DAMAGING WINDS IN EXCESS OF 60
MPH. AN ISOLATED BRIEF TORNADO IS ALSO POSSIBLE AS THIS LINE MOVES
THROUGH THIS AREA. THE AIRMASS HAS TEMPORARILY STABILIZED IN
NORTHWESTERN PORTIONS OF THE STATE...ALTHOUGH RECENT THUNDERSTORM
DEVELOPMENT HAS BEGUN AGAIN ALONG AND NEAR THE MISSISSIPPI RIVER.
SO...THUNDERSTORMS WILL AGAIN BE POSSIBLE IN THE NORTHWEST LATER
TONIGHT. THUNDERSTORMS SHOULD GRADUALLY MOVE TO THE EAST...TO
ENCOMPASS NORTHEASTERN PORTIONS OF THE STATE AS THE NIGHT
PROGRESSES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE STRONG TO SEVERE THUNDERSTORM THREAT WILL CONTINUE INTO
WEDNESDAY ACROSS THE ENTIRE CENTRAL TENNESSEE VALLEY AS ANOTHER
ROUND OF THUNDERSTORMS IS ANTICIPATED. PRIMARY THREATS WILL
CONTINUE TO BE DAMAGING STRAIGHT LINE WINDS AND POSSIBLY LARGE
HAIL...WHILE LOCALLY HEAVY RAINFALL WILL BE A POSSIBILITY FROM ANY
THUNDERSTORMS.

A COLD FRONT WILL SWEEP THROUGH THE AREA BY WEDNESDAY EVENING...
BRINGING DRIER AIR INTO THE REGION...AND ENDING THIS PERIOD OF
UNSETTLED WEATHER. HOWEVER...MOISTURE WILL QUICKLY RETURN TO THE
REGION BY FRIDAY...BRINGING SCATTERED SHOWERS AND THUNDERSTORMS BACK
INTO THE FORECAST.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE ON TONIGHT AND WEDNESDAY. SPOTTERS AND EMERGENCY
OFFICIALS ARE ALSO ENCOURAGED TO REPORT RAINFALL AMOUNTS.

KDW

In the hours before

Special weather statement, Jul 10, 7:31 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
731 PM CDT TUE JUL 10 2007

ALZ001-002-110130-
COLBERT-LAUDERDALE-
731 PM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ALERT FOR COLBERT AND LAUDERDALE COUNTIES
UNTIL 830 PM CDT...

AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SHILOH TO BURNSVILLE
TO THRASHERS IN MISSISSIPPI AND TENNESSEE...MOVING EAST AT 45 MPH.

WINDS UP TO OR EXCEEDING 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  RIVERTON.
  WRIGHT.
  CHEROKEE.
  THREET.
  CLOVERDALE.
  OAKLAND.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KULA
Local storm report, Jul 10, 7:59 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
759 PM CDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     WATERLOO                34.92N 88.06W
07/10/2007                   LAUDERDALE         AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN

&&

KDW
Local storm report, Jul 10, 8:07 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
807 PM CDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     RIVERTON                34.88N 88.08W
07/10/2007                   COLBERT            AL   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN

&&

KDW
Special weather statement, Jul 10, 8:39 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
839 PM CDT TUE JUL 10 2007

ALZ003-110230-
FRANKLIN-
839 PM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ALERT FOR FRANKLIN COUNTY UNTIL 930 PM CDT...

AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM..PART OF A LONGER LINE OF THUNDERSTORMS.  THIS
STORM WAS NEAR BELMONT AND RED BAY...MOVING EAST AT 40 MPH.

WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PLEASANT SITE.
  DEMPSEY.
  BELGREEN.
  ROCKWOOD.
  RUSSELLVILLE.
  PLEASANT RIDGE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KULA
Special weather statement, Jul 10, 8:48 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
848 PM CDT TUE JUL 10 2007

ALZ001-110215-
LAUDERDALE-
848 PM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ALERT FOR LAUDERDALE COUNTY UNTIL 915 PM
CDT...

AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEXINGTON...OR 18 MILES EAST OF
UNDERWOOD-PETERSVILLE...MOVING EAST AT 40 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LEXINGTON.
  ANDERSON.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KDW
Special weather statement, Jul 10, 9:12 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
912 PM CDT TUE JUL 10 2007

ALZ005-110300-
LIMESTONE-
912 PM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHERN LIMESTONE COUNTY UNTIL
1000 PM CDT...

AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF LEXINGTON...OR 17 MILES
SOUTHWEST OF PULASKI...MOVING EAST AT 25 MPH.

WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  GOOD SPRINGS.
  LESTER.
  LEGGTOWN.
  ELKMONT.
  HOLLAND GIN.
  ARDMORE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KULA

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:36 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale39 min
Jul 10, 8:15 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale30 min
Jul 10, 8:45 PM CDTSevere Thunderstorm WarningHUNColbert30 min
Jul 10, 9:41 PM CDTSevere Thunderstorm WarningHUNLawrence34 min

Nearby

Tornado Warnings in Alabama, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.